# SDR DALA2024091208971

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION INTERCONNECTING STRUT ON L/H WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON LH WING. THE INSTALLATION ACCOMPLISHED PERAMDS CARD 2750-6010-LT AND AMDS CARD2750 -6020-LT. (0551912)
